# SDR FDEA202403010226

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N160FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63098
- Aircraft time: 9,792 hours, 4,624 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Part time: 9,792 hours, 4,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD TRAILING EDGE FLAP AT LOWER PANEL BETWEEN OTEF STA 3.75 AND   OTEF STA 83.73, BETWEEN FWD SPAR AND MID SPAR WITH DENT. LEFT WING, OUTBOARD TRAILING EDGE FLAP AT LOWER PANEL BETWEEN OTEF STA 3.75 AND   OTEF STA 83.73, BETWEEN FWD SPAR AND MID SPAR WAS REPAIRED IAW E.A.#:H-5750-T0378180
